Welche Risikopräferenz berücksichtigt das Bernoulli Prinzip?


Albrecht, Peter


Document Type: Article
Year of publication: 1984
The title of a journal, publication series: Zeitschrift für Betriebswirtschaft : ZfB
Volume: 54
Issue number: 4
Page range: 408-411
Place of publication: Wiesabden
Publishing house: Gabler
ISSN: 0044-2372
Publication language: German
Institution: Business School > ABWL, Risikotheorie, Portfolio Management u. Versicherungswissenschaft (Albrecht)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Albrecht, Peter (1984) Welche Risikopräferenz berücksichtigt das Bernoulli Prinzip? Zeitschrift für Betriebswirtschaft : ZfB Wiesabden 54 4 408-411 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item